# SDR AALA202504179751

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 100,971 hours, 12,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Clip
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DOOR L4 SLIDE CHANGE FOUND GIRT BAR TORQUE TUBE FWD INTERLOCK ASSY. NUT-CAP BROKEN. INSTALLED NUT-CAP ON DOOR 4L TORQUE TUBE FWD INTERLOCK ASSY. AT GIRT BAR PER AMM 52-11-17.
